MathSciNet Relay Station
MathSciNet bibliographic data
MR1458713 35P05 (35J40 47D06 47F05)
Davies, E. B. $L\sp p$ spectral theory of higher-order elliptic differential operators. Bull. London Math. Soc. 29 (1997), no. 5, 513–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement